MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  LCS HP FEM NOTCH IMPACTOR; KNEE INSTRUMENT : IMPACTORS

DEPUY ORTHOPAEDICS, INC. 1818910  LCS HP FEM NOTCH IMPACTOR; KNEE INSTRUMENT : IMPACTORS
Catalog Number 950501219
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total knee replacement, femoral component was being impacted and small black chips of plastics splintered off.New impactor opened.No ae to patient, no delay in surgery.
 
Additional Manufacturer Narrative
The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
LCS HP FEM NOTCH IMPACTOR
Common Device Name
KNEE INSTRUMENT : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7507127
Report Number1818910-2018-59411
Device Sequence Number13964074
Product Code HWA
UDI-Device Identifier10603295225263
UDI-Public10603295225263
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501219
Device Lot NumberPG0109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1